USP Electronic Research Repository

Compromise allocation in multivariate stratified sampling: an integer solution

Khan, Mohammad G.M. and Ahsan, M.J. and Jahan, Nujhat (1997) Compromise allocation in multivariate stratified sampling: an integer solution. Naval Research Logistics, 44 (1). pp. 69-79. ISSN 0894-069X

Full text not available from this repository.

Abstract

The problem of determining the sample sizes in various strata when several characteristics are under study is formulated as a nonlinear multistage decision problem. Dynamic programming is used to obtain an integer solution to the problem

Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Ms Shalni Sanjana
Date Deposited: 18 Feb 2020 15:44
Last Modified: 18 Feb 2020 15:44
URI: http://repository.usp.ac.fj/id/eprint/11995
UNSPECIFIED

Actions (login required)

View Item